Open Access
Translator Disclaimer
2003 Grafting Seiberg–Witten monopoles
Stanislav Jabuka
Algebr. Geom. Topol. 3(1): 155-185 (2003). DOI: 10.2140/agt.2003.3.155

Abstract

We demonstrate that the operation of taking disjoint unions of J–holomorphic curves (and thus obtaining new J–holomorphic curves) has a Seiberg–Witten counterpart. The main theorem asserts that, given two solutions (Ai,ψi), i=0,1 of the Seiberg–Witten equations for the Spinc–structures WEi+=Ei(EiK1) (with certain restrictions), there is a solution (A,ψ) of the Seiberg–Witten equations for the Spinc–structure WE with E=E0E1, obtained by “grafting” the two solutions (Ai,ψi).

Citation

Download Citation

Stanislav Jabuka. "Grafting Seiberg–Witten monopoles." Algebr. Geom. Topol. 3 (1) 155 - 185, 2003. https://doi.org/10.2140/agt.2003.3.155

Information

Received: 24 November 2002; Revised: 27 January 2003; Accepted: 13 February 2003; Published: 2003
First available in Project Euclid: 21 December 2017

zbMATH: 1027.57030
MathSciNet: MR1997318
Digital Object Identifier: 10.2140/agt.2003.3.155

Subjects:
Primary: 53D99, 57R57
Secondary: 53C27, 58J05

Rights: Copyright © 2003 Mathematical Sciences Publishers

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.3 • No. 1 • 2003
MSP
Back to Top